# SDR 95FDEA00484

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 7075T6063
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 259 WL 172 LBL 27 CHORD CORRODED.  REMOVED CORROSION ON CHORD, OUT OF LIMITS PER FEDEX SRM 53-10-1.  DRILLED ALODINED PRIMED AND INSTALLED REPAIR STRAP PER FEDEX EA 7-5310-24483.
